# SDR ASAA0310152

- Difficulty date: March 17, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 7110 · Engine Cowling System
- Part: Gusset
- Part number: 657019424
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NR 2 ENGINE COWL GUSSET AT NACELLE STATION 236 CHAFED.  REMOVED AND REPLACED GUSSET PER SRM.  (M)
